Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Finite-volume hyperbolic $3$–manifolds contain immersed quasi-Fuchsian surfaces

Mark D Baker and Daryl Cooper

Algebraic & Geometric Topology 15 (2015) 1199–1228
Bibliography
1 J W Anderson, Intersections of topologically tame subgroups of Kleinian groups, J. Anal. Math. 65 (1995) 77 MR1335369
2 M D Baker, D Cooper, A combination theorem for convex hyperbolic manifolds, with applications to surfaces in $3$–manifolds, J. Topol. 1 (2008) 603 MR2417445
3 M D Baker, D Cooper, Conservative subgroup separability for surfaces with boundary, Algebr. Geom. Topol. 13 (2013) 115 MR3031638
4 B H Bowditch, Geometrical finiteness for hyperbolic groups, J. Funct. Anal. 113 (1993) 245 MR1218098
5 D Cooper, D D Long, Some surface subgroups survive surgery, Geom. Topol. 5 (2001) 347 MR1825666
6 D Cooper, D D Long, A W Reid, Essential closed surfaces in bounded $3$–manifolds, J. Amer. Math. Soc. 10 (1997) 553 MR1431827
7 M Culler, P B Shalen, Varieties of group representations and splittings of $3$–manifolds, Ann. of Math. 117 (1983) 109 MR683804
8 M Culler, P B Shalen, Bounded, separating, incompressible surfaces in knot manifolds, Invent. Math. 75 (1984) 537 MR735339
9 J Kahn, V Markovic, Immersing almost geodesic surfaces in a closed hyperbolic three manifold, Ann. of Math. 175 (2012) 1127 MR2912704
10 A Kurosch, Die Untergruppen der freien Produkte von beliebigen Gruppen, Math. Ann. 109 (1934) 647 MR1512914
11 J D Masters, X Zhang, Closed quasi-Fuchsian surfaces in hyperbolic knot complements, Geom. Topol. 12 (2008) 2095 MR2431017
12 J D Masters, X Zhang, Quasi-Fuchsian surfaces in hyperbolic link complements, (2009) arXiv:0909.4501v1
13 T Soma, Function groups in Kleinian groups, Math. Ann. 292 (1992) 181 MR1141792
14 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524